This is my 2nd time taking accutane. I used accutane in 2005 but i really don't remember the dosage but i was on it for 6months. I experienced no problems except for the dry mouth and lips. Since then after i had my son in 2009 my face began to breakout once again. So before I was able to go back on accutane i had to try several other things before the insurence company would approve. I started on Sunday October 16th at 7:00pm 40mg (claravis is the generic), I woke up with a slight headache ( i do suffer from migranes occansionally) so i thought I may just have a normal headache. As the day went on i became extremely nausated. I called the doctor they said if I felt the same way again to call and stop the meds. So Tues and Wed I was fine I thought okay it was probably just a off day. Well this morning at 3am (thursday oct 20) I woke up with a horrible migrane and I had to throw up 3 times! I also could not fall back asleep until about 5am. My headache finally went away around 7. My doctor told me to stop the accutane for a week and then start it up again thrusday the 27th. She said to take the meds with a meal and a full 8oz of water around lunchtime. Accutane is- my last resort, I was so happy to no that i would be clear agaoin in 6months and now my hopes are low. First of all I am nervous to take the meds again I REALLY can't think of getting sick like I was this morning ( plus i really can't miss work) 2nd accutane is really the only think that ever worked for me. I guess after having my son my body changed and doesn't take the meds like it did before. I'll keep posting to let everyone no how this all unfolds.